# SDR IPXA2022072384474

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 24,607 hours, 15,037 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Strip
- Part number: 2210513332
- Condition: Broken
- Location: #2 Eng I/B T/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#2 ENGINE I/B T/R UPPER T/E ANTI-CHAFFE STRIP PLATE BROKEN.REMOVED AND REPLACED IAW SRM 51-40-21.
